# SDR AALA20011400

- Difficulty date: July 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR EMERGENCY ESCAPE PATH LIGHTING STRIP WEAK, DIM, FROM FORWARD GALLEY TO AFT GALLEY.  INSTALLED NEW PATH LIGHT AND CLEAR LENS.  OPS CHECK OK.  (M)
